# SDR 2A6D20240528001

- Difficulty date: May 28, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N11FQ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7571
- Aircraft time: 9,295 hours, 11,581 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 6,850 hours, 2,297 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A21124235
- Condition: Corroded
- Location: Zone 100
- Part time: 9,295 hours, 11,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE AFT UPPER FRAME (P/N: 350A21-1242.35) IN THE FORM OF CORROSION. THE CORROSION DAMAGE IS ON THE UPPER FLANGE OF FRAME AT LH AND RH BOTTOM SIDE NEAR THE AFT LOWER FRAME. THE LH SIDE CORROSION DAMAGE MEASURED TO BE APPROXIMATELY 0.71: X 2.05” AND THROUGH THICKNESS DEPTH. THE RH SIDE CORROSION DAMAGE MEASURED TO BE APPROXIMATELY 0.573” X 0.71” X 0.015”.
